# SDR REXA201100954

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 22,862 hours, 19,721 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESSURE MASTER WARNING.  PERFORMED OP/C OF LT ENG OIL PRESSURE IAW AMM 79-31-05-210-002.  OP/C GOOD.  NO DEFECTS NOTED.
